# SDR UPS02837850

- Difficulty date: February 21, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 3755862
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT AFT OVERWING EMERGENCY DOOR AFT FRAME ATTACH ANGLE CRACKED.  REMOVED DAMAGED FITTING PER SRM 51-1-20D. INSTALLED PER SRM 51-1-20D.
